# SDR IPXA2025012948449

- Difficulty date: January 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 654N0244601
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, AFT LOWER CORNER EDGE BEAM HAS A DENT AND GOUGES. INSTALLED CORNER BRACKET PER SRM 51-40-02. OSD: 1/30/2025
